# SDR UALA2012083004891

- Difficulty date: August 30, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 48,881 hours, 5,969 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blanket
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRUST REVERSER HALF HEAT BLANKET DAMAGED.  REPLACED DAMAGED HEAT BLANKET.
